Japan Journal of Industrial and Applied Mathematics

Computing Certain Fano 3-Folds

Gavin Brown and Kaori Suzuki

Full-text: Open access

Abstract

We use the computer algebra system Magma to study graded rings of Fano 3-folds of index $\ge 3$ in terms of their Hilbert series.

Article information

Source
Japan J. Indust. Appl. Math., Volume 24, Number 3 (2007), 241-250.

Dates
First available in Project Euclid: 17 December 2007

Permanent link to this document
https://projecteuclid.org/euclid.jjiam/1197909111

Mathematical Reviews number (MathSciNet)
MR2374989

Zentralblatt MATH identifier
1166.14027

Keywords
Fano 3-fold Fano index graded ring

Citation

Brown, Gavin; Suzuki, Kaori. Computing Certain Fano 3-Folds. Japan J. Indust. Appl. Math. 24 (2007), no. 3, 241--250. https://projecteuclid.org/euclid.jjiam/1197909111


Export citation